# SDR AALA202509118736

- Difficulty date: August 8, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 87,508 hours, 36,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: D5347032201000
- Condition: Out Of Tolerance
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUT OF ROUND HOLE AT FRAME 59 LH STRINGER 37. MAINTENANCE FABRICATED AND REPLACED ANGLE FROM 2024T3.01 PER DRW #53470322 AND EA #362953.
